MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S NOCLR STD SZ 5; SEE H10

EXACTECH, INC. ALT HA S NOCLR STD SZ 5; SEE H10
Model Number ALT HA S NOCLR STD SZ 5
Medical Device Problem Codes Positioning Failure (1158); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: prosthesis, hip, semi-constrained, uncemented, metal/polymer, non-porous, calcium-phosphate.Concomitant medical products: 7258908, 01-030-01-0756 - alt cup clstr g7 sz 56; 7184920, 01-030-40-0736 - alt xle lnr ntrl g7 36; 7194400, 170-36-03 - biolox delta femoral head 36mm od, +3.5mm; 7125592, 190-20-05 - alt ha s noclr std sz 5; additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported a 60 yo male patient, initial right hip implanted on (b)(6) 2022, underwent a revision procedure on (b)(6) 2023, approximately 5 months post the initial procedure.The stem subsided sometime after the initial surgery and had to be revised.The original stem and head were removed and replaced with larger sizes.The patient was last known to be in stable condition following the event.No product returning as the patient wanted it.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d6b, h6.Explant date is unknown.The reason for the revision reported cannot be confirmed from the information provided but may be the result of the reported femoral stem subsidence.The reported femoral stem subsidence could not be confirmed from the information provided as images and radiographs were not provided.The explanted devices were not available for evaluation and relevant clinical notes were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported a male patient, had an initial right hip implanted and underwent a revision procedure.Approximately five months post the initial procedure the stem subsided sometime after the initial surgery and had to be revised.The original stem and head were removed and replaced with larger sizes.The patient was last known to be in stable condition following the event.No product returning as the patient wanted it.No further information.

Brand Name
ALT HA S NOCLR STD SZ 5
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16465025
Report Number1038671-2023-00327
Device Sequence Number5063916
Product Code MEH
UDI-Device Identifier10885862321824
UDI-Public10885862321824
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2026
Device Model NumberALT HA S NOCLR STD SZ 5
Device Catalogue Number190-20-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date10/23/2025
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale